A 31-year-old female asked:
the oxycodone 10's & the percs 10-325... so is it safe to stop the oxycodone since they are the same just one is without the tylenol (acetaminophen)?
2 doctor answers
Dr. Alon Seifan answered
12 years experience Neurology
Yes: In general you are correct to try to avoid taking two medications that act similarly. If you can tolerate fewer meds, this is always better, especially when dealing with opioid medications.
Answered on May 21, 2016
Dr. Brian Nichol answered
29 years experience Anesthesiology
Yes: It seems likely you were prescribed the two different medications by different doctors. It is very important that you receive narcotics from only one physician who is managing your pain as you may be taking an excessive dose. You will have no adverse effects stopping one of the oxycodone medications.
Answered on Mar 23, 2019
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!